# SDR USAA920081267

- Difficulty date: June 15, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 67,698 hours, 46,690 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 654587545
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C-21 - MAJOR REPAIR - R-1 DOOR INNER CHORD HAS AREA OF CORROSION AROUND DOME HUT HOLES AT BS 295, STRINGER 17R, WL 208, BL 52R.  REPLACED R-1 DOOR INNER CHORD AT BS 295, STRINGER 17R, WL 208, BL 52R IAW B737 SRM 51-40-02-0G.  (S)
